# SDR DL72E960490

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2826W
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Reqd Service
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER INITIAL BREAK APPLICATION ON RUNWAY, BRAKES WERE NORMAL.  BUT ON SUBSEQUENT APPLICATION TO TURN OFF RUNWAY LEFT BRAKES WERE SOFT AND INEFFECTIVE.  BLED NR 3 AND NR 4 BRAKES, ANTI-SKID TEST WAS NORMAL, RESET DEBOOST ON LEFT GEAR AND OPERATION NORMAL.
